Addiction: Substance Abuse Community
Failed
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Failed

Even after increasing the klonopin meds to 2.5mg's, adding melatonium (2 mg's) and a antihistamine for sleep (50mg's) tonight, plus having done having done the Thomas recipe for about 6 weeks while at the same time tapering down for the past 8 weeks on the Big T, all the way down to 1.5 tabs of Tramadol (75 mgs) and holding that dosage for a good 5~6 days, I couldn't CT to zero tabs for longer than 27 hours. The anxiety was unbearable, found myself screaming out from the panic attacks, much pacing around the house, eating food when not hungry just to take my mind off the mental pain, there was no way I could pull this off. Soo, maybe I am now an addict, just because a doctor originally prescribed me this **** for legitimate pain control.

This really sucks! 8 weeks of tapering and i still couldn't cold turkey down from 1 1/2 tabs. So now I'm back @ 1 1/2 tabs, while at the same had been increasing my Klonopin dosage, gaining weight, all for Fricking Nothing! This really does suck!

Maybe I just need to keep tapering down to next to nothing (if possible), then CT it....I dunno.
Related Discussions
10 Comments Post a Comment
Blank
Avatar_m_tn
Continue to taper. There are many people that have to taper down and cut a pill to the size of a piece of sand. Everyone's body is so different. Taper for another 4 weeks if need be. There are some that can go cold turkey from 10 a day and some that can't. Just keep hanging in there. You've done a great job tapering and that's a great accomplishment in it's own. I have went cold turkey and am wondering how in the heck you are able to taper.  I feel you are a stronger person for being able to do that. That takes so much willpower also. Just hang in there and continue what you are doing. you just have to figure out how to go about according to YOUR body. Keep it up!
Brian
Blank
323551_tn?1255178350
Just seems that this med (tramadol) had complicated prior anxiety issues (of which I had received prior treatment for, (meds and extensive psychotherapy) by compounding them with an addiction of a drug which also contains anti-depressent qualities.
Seems like I'm screwed now for life...just adding another med to the regiment, providing for more mental confusion and short term(?) memory loss. Egads.
Blank
Avatar_m_tn
I think we all get those feelings here and there. I'm sure someone else that has been on tramadol will have some better knowledge than myself. I wish I could be more help. Here in a few hours people will be getting back on here. You've done great so far. I hope all goes well for you. Try not to get yourself down. I know it's easier said than done. There is always hope. It's amazing how the human body can repair itself. None of this can happen overnight or sometimes not even over a few months. Just keep going strong.
Blank
306867_tn?1299253309
You have not failed. Be very proud that you have come this far. Keep going . Take it slow give your body time to adjust to the lower dose. Then reduse again.  You can do this.  Stay strong.
Blank
369425_tn?1207968315
Please read my journal.  It took a WHOLE LOT to finally put it on "paper".  Please, please read it.   Tramadol is such a dangerous drug.  See how it effected my family.

I wish my sister would have had the willpower you have to get down to 1.5 tabs.  Absolutely incredible.  

You are TOUGH!

Please hang in there.  
Blank
199177_tn?1332183097
first you need to get take the word failed out of your vocabulary .
There was no failer here .You need to stick at the 1 .5 pills for another week ,then try droping another half...slow and steady wins the race .
you may have to spend two weeks at one pill but thats alright you are still moving forward :)
avis
Blank
Avatar_f_tn
Years ago when Tramedol first came out, I was given about 100 pills every month for headaches from my dr.  When I tried to get off of them (and I took 3/day) it was hell.  Once again, I am going to write about the benefits of Neurotin.  The dr. put me on that drug while I was getting off the Tram.  It helped the "jolts" that I would experience, and, I also have anxiety disorder.  
You CAN get off this drug.  Do not give up!
Blank
380558_tn?1309045987
Avisg is right! You're definitely NOT a failure.. that's our bad conscience telling us "Ha ha, you failed" but why listen to it when you still have a good one left?
Know what I did?? I am down to 1 whole pill now, simply because I pieced the darn thing, just like another poster said here, and it was not even a quarter of a half! lol
Trust me- read my main post- other meds could be making you feel like you're withdrawing as well- But I believe it's the tapering from 1.5 to nothing too quickly!
Your body needs to adjust to having to work on it's own now- it won't take long, believe me. Just keep taking a half in the am, see if you can all day without one, then take the other half at night, in order to move down to ONE a day. Just like avisg told me, 'cut out certain doses during the day, every three days or so, until you get down to nothing'.. it's working.. hehe
I haven't taken my morning half as of YET, but I'm trying NOT to.. gotta see what I can do here.. I only took one pill and an 1/8th yesterday.. I'm gonna see how I can handle this.. :D
Read my post from this morning.. I broke down yesterday and called my doctor and this is exactly what he told me to do- it's all in my  other post.. :D
You're just about ready, don't give up now! You'll win this, just like alot of other people here did.. I have faith in YOU AND myself! lol.. keep me posted!
Alli
Blank
380558_tn?1309045987
I almost forgot! Neurotin, as the poster before me stated, works for ALOT! AND, I'm pretty sure it's non-addictive as well. Make sure you consult with a professional/doctor first beforehand though..
I took Neurotin when I stopped taking trams cold turkey back in '05, three months after taking 3 a day, and it stopped withdrawals altogether with ME! Don't quote me on what it would do to YOU, because everyone is different, but ya know what? It's definitely worth a shot to ask your doctor!
Alli
Blank
323551_tn?1255178350
Thanks for the great info! I'll be sure to ask the Doc for some when I'm ready to CT from tramadol.

Currently @ 62.5 mg/day today,Saturday, a second attempt to maintain he new lower amt @ 62.5mg but day one is usually easier than day 2 or 3, so we'll see, but from experience i know that eventually the body will let go of it current dependence levels eventually allowing me to take it down a notch or two. With time, I'll be ready to go ct with Neurotin in hand just in case.

Thanks again!
-Best Wishes
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
1926359_tn?1331591739
Blank
lulu747
Vancouver
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
2083449_tn?1381358308
Blank
Sonrissa
NV
4810126_tn?1415169246
Blank
EvolverU
Boston, MA